# SDR COMA0160615

- Difficulty date: August 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 16,943 hours, 16,341 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Nr 2 Display
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5931. DURING TAXI OUT OF CVG RECEIVED A PROXIMITY FAULT STATUS MESSAGE ON ELECTRONIC DISPLAY NR 2, AIRCRAFT RETURNED TO THE GATE.REPAIRED WIRING AND SECURED GROUNDING STUD.
